I think there is different levels of wds , some people might not even notice the minor ones, but i believe there are some sort of side effects when stop taking any medication espically if was long term. The body becomes dependent on it, when i came off of methadone i did it slow and tapered, i only seen the minor wds, i slept every nite, had no anxiety, just ended up with stomach troubles, bathroom issues. oh and i sneezed alot. I didnt get the crawling skin, burning , no bad pains, just a few back pains but could of been cause i was laying around all day, waiting for these wds to come, but what i found out is that the mind is very powerful and with a positive attitude you can diminsh most of what you THINK you are feeling. You must also consider everyone is different , are bodies handle different drugs or lack of , in many ways. I stayed on the methadone because of the horror stories and was told time and time again, that only 1 percent make it off, im now 240 days clean and never felt better, dont even know if that percent is true , but when i decided it was time, i was determined to be that 1 percent. My therapist would tell me dont listen to those stories, and i would always say , well there has to be some merit to what they are saying, she would reply, they didnt do it correctly. So there is some sense to what you are saying , i just dont think you can make it out with any, i tapered and still had minor. but hey im no doctor just know what i went thru. Take your Blessing and never look back.